# SDR SWAA2013121823481

- Difficulty date: November 28, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468084
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS 986.5, BETWEEN BL 0 & RBL 4.  REPAIRED BEAM IAW EA.
